# SDR SWAA107299

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 21,437 hours, 12,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS COVER LOOSE.  REMOVED AND REPLACED EEPLS PER MM.
